# SDR REXA2022102402282

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 28,525 hours, 29,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 01R3505064
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CHAFE DAMAGE TO THE AFT CARGO DOOR CROSS BEAM CAUSED BY A DETERIORATED FWD CARGO DOOR PULLEY WITH SUBSEQUENT CABLE CONTACT. DAMAGE MEASURES: L 0.52" W 0.066" DEPTH 0.057"	FABRICATED REPAIR ANGLE AND COMPLETED INSTALLATION IAW EA CRJ253-14635
